Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/46566
Title: On monotonic solutions of an integral equation of Volterra-Stieltjes type
Authors: Caballero, J. 
Rocha, J. 
Sadarangani, K. 
UNESCO Clasification: 1202 Análisis y análisis funcional
120215 Ecuaciones integrales
Keywords: Fixed point theorem
Measure of noncompactness
Monotonic solutions
Issue Date: 2006
Journal: Mathematische Nachrichten 
Abstract: The aim of this paper is to obtain monotonie solutions of an integral equation of Volterra-Stieltjes type in C[0,1). Existence will be established with the aid of a measures of noncompactness.
URI: http://hdl.handle.net/10553/46566
ISSN: 0025-584X
DOI: 10.1002/mana.200310350
Source: Mathematische Nachrichten [ISSN 0025-584X], v. 279 (1-2), p. 130-141
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

4
checked on May 16, 2021

WEB OF SCIENCETM
Citations

4
checked on May 16, 2021

Page view(s)

17
checked on May 15, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.